@article{IM2_1982_19_1_a6,
author = {S. G. Tankeev},
title = {On~algebraic cycles on simple 5-dimensional {Abelian} varieties},
journal = {Izvestiya. Mathematics},
pages = {95--123},
year = {1982},
volume = {19},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1982_19_1_a6/}
}
S. G. Tankeev. On algebraic cycles on simple 5-dimensional Abelian varieties. Izvestiya. Mathematics, Tome 19 (1982) no. 1, pp. 95-123. http://geodesic.mathdoc.fr/item/IM2_1982_19_1_a6/
[1] Artin M., Grothendieck A., Verdier J.-L., Théorie des topos et cohomologie étale des schémas (SGA–4), tome 3, Lect. Notes Math., 305, Springer-Verlag, 1973 | MR | Zbl
[2] Burbaki N., Gruppy i algebry Li, gl. 1–3, Mir, M., 1976 ; РіР». 4–6, 1972 ; РіР». 7–8, 1978 | MR | Zbl
[3] Delin P., “Teoriya Khodzha, II”, Matematika, 17:5 (1973), 3–56 | MR
[4] Deligne P., “Variétés de Shimura: interprétation modulaires et techniques de construction de modeles canoniques”, Proc. Symp. Pure Math., 33:2 (1979), 247–290 | MR | Zbl
[5] Hodge W. V. D., “The topological invariants of algebraic varieties”, Proc. Inter. Cong., v. 1, Camb., Mass., 1950, 182–192 | MR
[6] Zarkhin Yu. G., Kogomologii algebraicheskikh mnogoobrazii i predstavleniya poluprostykh algebr Li, Preprint NTsBI AN, Puschino, 1980 | Zbl
[7] Mamford D., Abelevy mnogoobraziya, Mir, M., 1971
[8] Mumford D., “Families of abelian varietes. Algebraic groups and discontinuous subgroups”, Proc. Symp. in Pure Math., 9 (1966), 347–352 | MR
[9] Mumford D., “A note on Shimura's paper “Discontinuous groups and abelian varieties””, Math. Ann., 181:4 (1969), 345–351 | DOI | MR | Zbl
[10] Matsuyama H., “Solvability of groups of order $2^aq^b$”, Osaka J. Math., 10 (1973), 375–378 | MR | Zbl
[11] Pyatetskii-Shapiro I. I., “Vzaimootnosheniya mezhdu gipotezami Teita i Khodzha dlya abelevykh mnogoobrazii”, Matem. sb., 85(127):4(8) (1971), 610–620
[12] Serr Zh.-P., Kogomologii Galua, Mir, M., 1968 | MR
[13] Shimura G., Vvedenie v arifmeticheskuyu teoriyu avtomorfnykh funktsii, Mir, M., 1973 | MR | Zbl
[14] Tankeev S. G., “Ob algebraicheskikh tsiklakh na poverkhnostyakh i abelevykh mnogoobraziyakh”, Izv. AN SSSR. Ser. matem., 45:2 (1981), 398–434 | MR | Zbl
[15] Tate J., “Algebraic cycles and poles of zeta functions”, Arithmetical Algebraic Geometry, New York, 1965, 93–110 | MR | Zbl